journal6 ›› 2003, Vol. 24 ›› Issue (2): 1-9.

• Mathematics •     Next Articles

The Number of Solutions of Simultaneous Pell Equations


  1. (Department of Mathematics,Zhanjiang Normal College,Zhanjiang,Guangdong,China)
  • Online:2003-06-15 Published:2012-11-07
  • About author:LE Mao-hua(1952-),male,was born in Shanghai,professor of the department of Mathematic,Zhanjiang Normal College.
  • Supported by:

    Supported by the National Natural Science Foundation of China(10271104),the Guangdong Provincial Natural Science Foundation (011781) and the Natural Science Foundation of the Education Department of Guangdong Province(0161)

Abstract: Let a,b be distinct positive integers.If max (a,b)> 10118,then the simultaneous Pell equations x2-ay2=1 and z2-by2=1 have at most two positive integer solutions (x,y,z).

Key words: Simultaneous Pell equations, number of solutions, Gel'fond-Baker method

WeChat e-book chaoxing Mobile QQ